MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PUSH-PULL REDUCTION DEVICE; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PUSH-PULL REDUCTION DEVICE; GUIDE
Model Number 324.024
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Reporter is a j&j sales representative.Investigation summary.Investigation flow: damage.The push-pull reduction device (p/n: 324.024, lot #: pe00893) was returned and received at us cq.Upon visual inspection, it was observed that the drill shaft was broken at the most proximal thread and the broken fragment was not returned.No other issues were observed with the returned device.The device failure/defect was identified.No dimensional inspection can be performed due to post-manufacturing damage.Furthermore, the complaint relevant dimensions cannot be checked for dimensional accuracy, because of the design of the device.Based on the date of manufacture, the current and manufactured revision of drawings were reviewed.The complaint was confirmed.The device received was broken.Hence confirming the allegation.The complaint condition was confirmed for the push-pull reduction device (p/n: 324.024, lot #: pe00893).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.The potential cause could be due to unintended forces applied to the device.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot.Part # 324.024.Synthes lot # pe00893.Supplier lot # pe00893.Release to warehouse date: dec 20, 2010.Supplier: (b)(4).No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a routine incoming inspection of a loaner set at (b)(6) site on an unknown date, the push-pull reduction sleeve was broken.There were no patient and surgical involvement reported.This complaint involves one (1) device.This report is for (1) push-pull reduction device.This report is 1 of 1 for (b)(4).

Brand Name
PUSH-PULL REDUCTION DEVICE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11902238
Report Number2939274-2021-02663
Device Sequence Number17031914
Product Code FZX
UDI-Device Identifier10886982190963
UDI-Public10886982190963
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number324.024
Device Catalogue Number324.024
Device Lot NumberPE00893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1